Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327631
Type: Congresso
Title: Two-dimensional H(div)-conforming Finite Element Spaces With Hp-adaptivity
Author: Devloo
Philippe R. B.; Farias
Agnaldo M.; Gomes
Sonia M.; de Siqueira
Denise
Abstract: The purpose of the paper is to analyse the effect of hp mesh adaptation when discretized versions of finite elementmixed formulations are applied to elliptic problems with singular solutions. Two stable configurations of approximation spaces, based on affine triangular and quadrilateral meshes, are considered for primal and dual (flux) variables. When computing sufficiently smooth solutions using regular meshes, the first configuration gives optimal convergence rates of identical approximation orders for both variables, as well as for the divergence of the flux. For the second configuration, higher convergence rates are obtained for the primal variable. Furthermore, after static condensation is applied, the condensed systems to be solved have the same dimension in both configuration cases, which is proportional to their border flux dimensions. A test problem with a steep interior layer is simulated, and the results demonstrate exponential rates of convergence. Comparison of the results obtained with H-1-conforming formulation are also presented.
Editor: Springer int Publishing AG
Cham
Citation: Numerical Mathematics And Advanced Applications . Springer Int Publishing Ag, v. 112, p. 87 - 94, 2016.
Rights: fechado
Identifier DOI: 10.1007/978-3-319-39929-4_9
Address: https://link.springer.com/chapter/10.1007/978-3-319-39929-4_9
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000398020000009.pdf18.48 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.